# SDR CA060424006

- Difficulty date: April 24, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Aircraft time: 6,073 hours
- Engine: Lyc O360C2E
- Propeller: Mcauly 1A200*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 5428L
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 HOLES FOR MOUNTING INBD FLAP HINGE BRACKET LWR ATTACH AND INBD BOLT FOR SHIM PLATE BOTH FOUND CRUDELY DRILLED AND VERY OVAL.
